# SDR SWAA021031

- Difficulty date: May 9, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 54,791 hours, 54,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED (2 EA) AT BS 355, STR 14L AND BETWEEN BS'S 450 AND 470, RT SIDE OF FUSELAGE CROWN.  REPAIRED SKIN PER SRM.
